# SDR ASOA2020040363030

- Difficulty date: March 16, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: 14527704001
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND LEFT OVERWING EMERGENCY HATCH AFT FRAME PROFILE GOUGED. MAINTENANCE REPLACED LEFT OVERWING EMERGENCY HATCH AFT FRAME PROFILE
